# SDR 00FDEA00123

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION EXPERIENCED COMPRESSOR STALL ACCOMPANIED LOUD BANG/SHUDDER, DECREASE AND RECOVERY OF NR 2 EPR, LEFT PACK TRIPPED OFF ON AUTO PACK TRIP.  COMPLIED WITH CTR ENG COMPRESSOR STALL CK FOR HIGH PWR STALL.  INSPECTED ENG INLET AND EXHAUST AREAS, NO DAMAGE NOTED.  NO PREVIOUS HISTORY OF STALL.  SUSPECT CROSSWINDS.  A/C OK FOR CONT SERVICE AS PER 727- 200 MM 71-00-000-6.
